# SDR 2021FA0000200

- Difficulty date: July 7, 2021
- Submitted: July 8, 2021
- Operation: General aviation
- Aircraft: N335F
- Make and model: Cessna 525C
- Aircraft serial: 525C0161
- Aircraft time: 1,419 hours, 1,100 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 474716
- Part serial: ACW9045
- Condition: False Indication
- Location: Nose Compartment
- Part time: 1,419 hours, 1,100 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED SMOKE DETECTION WARNING INDICATION IN CRUISE, DIVERTED TO KHOU AND CONTACTED TEXTRON AVIATION. UPON INSPECTION CAME TO THE CONCLUSION THAT THE EXCESSIVE MOISTURE AND FOG PRESENT GAVE THE DETECTOR A FALSE INDICATION. NO DEFECTS NOTED AND AIRCRAFT WAS OK FOR RTS.
